MAUDE Adverse Event Report: ZIMMER MANUFACTURING B.V. ARTICULAR SURFACE FIXED BEARING (PS) LEFT 13 MM HEIGHT; PROSTHESIS, KNEE

ZIMMER MANUFACTURING B.V. ARTICULAR SURFACE FIXED BEARING (PS) LEFT 13 MM HEIGHT; PROSTHESIS, KNEE
Model Number N/A
Medical Device Problem Code Difficult to Insert (1316)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/16/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Product has been received by zimmer biomet and the investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
It was reported during an initial knee procedure that while attempting to implant the persona ps poly, the surgeon was unable to properly seat the implant onto then tibial base plate.The second poly properly engaged the tibial baseplate and the surgery was completed.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.Complaint sample was evaluated and the reported event was confirmed.Device history record (dhr) was reviewed and no discrepancies were found.Root cause was unable to be determined.Visual inspection of the returned device exhibits damage at the distal surface and the dove tail / locking feature is flared out.Articular surface is compatible with the tibia, however entire construct compatibility could not be assessed due to insufficient information.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information available at the time of this report.

Brand Name
ARTICULAR SURFACE FIXED BEARING (PS) LEFT 13 MM HEIGHT
Common Device Name
PROSTHESIS, KNEE
Manufacturer (Section D)
ZIMMER MANUFACTURING B.V.
turpeaux industrial park
route #1 km 123.4 bldg #1
mercedita PR 00715
MDR Report Key11665191
Report Number0002648920-2021-00084
Device Sequence Number14233473
Product Code JWH
UDI-Device Identifier00889024234628
UDI-Public(01)00889024234628(17)240630(10)63365241
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
K113369
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/27/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/30/2024
Device Model NumberN/A
Device Catalogue Number42511400913
Device Lot Number63365241
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/26/2021
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 03/26/2021
Supplement Date Received by Manufacturer04/26/2021
Initial Report FDA Received Date04/14/2021
Supplement Report FDA Received Date04/27/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ITEM 42532007901 LOT 64821876; ITEM 42532007901 LOT 64821876
Patient Age62 YR